# SDR 2001UALA02373

- Difficulty date: December 6, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N602UA
- Make and model: Boeing 767222
- Aircraft serial: 21863
- Aircraft time: 70,919 hours, 17,709 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN CRACKED AT STATION 1654 BETWEEN STRINGER 4R TO 5R. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIR DOUBLER.
